Fixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spaces
Yükleniyor...
Tarih
2012
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Hacettepe Univ, Fac Sci
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
Fixed point theorems for a pair of mappings which satisfy the condition of being generalized weakly contractive in complete ordered metric spaces are derived. At the end of the paper, applications of the previous results to new fixed point results of integral type are also shown.
Açıklama
NASHINE, HEMANT KUMAR/0000-0002-0250-9172; Altun, Ishak/0000-0002-7967-0554; NASHINE, HEMANT KUMAR/0000-0002-0250-9172
Anahtar Kelimeler
Fixed point, Complete metric space, Altering distance function, Weakly contractive condition, Partially ordered set
Kaynak
Hacettepe Journal Of Mathematics And Statistics
WoS Q Değeri
Q3
Scopus Q Değeri
Q2
Cilt
41
Sayı
2
Künye
Nashine H. K., Altun İ. (2012). Fixed point theorems for a pair of mappings satisfying a generalized weakly contractive condition in ordered metric spaces. Hacettepe Journal of Mathematics and Statistics, 41(2), 243 - 253.